# SDR DXTA200601709

- Difficulty date: November 3, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 1,648 hours, 1,046 cycles
- Engine: Allsn AE3007C
- System (JASC): 2460 · DC Power Distribution System
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LOST MAIN DC POWER FOR RT SIDE. TROUBLESHOT ELECTRICAL SYSTEM AND VERIFIED AIRCRAFT CROSS TIE WOULD NOT CLOSE AND ENERGIZE FROM OPPOSITE GENERATOR. RANG OUT WIRING FROM COCKPIT SWITCH PANEL TO AFT J-BOX, WIRES RANG GOOD. RANG OUT ALL WIRING IN AFT J-BOX PERTAINING TO BATTERY AND BUSS POWER TO RT SIDE. RANG OUT WIRING THROUGH RT SHUNT AND OVER-CURRENT SENSE WIRES, FOUND PUSHED PIN ON CONNECTOR PQ014 PIN 67. REINSTALLED PIN. FOUND LOOSE WIRE CONNECTION ON K2096. SECURED WIRES AT K2096. VISUALLY INSPECTED ALL COMPONENTS IN AFT J-BOX.  ACCOMPLISHED SB750-24-24. ALL WORK IAW REF SQK. NR 4 FOR SB 750-24-24.
